Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Pregabalin withdrawal

(2 Posts)
Apanicaday Sat 12-Mar-16 23:26:40

I suffer from severe health anxiety. Have been on a maximum dose of pregabalin for about 7 months now, as well as 40mg citalopram. Neither has done a great deal for my anxoety and the side effects of the pregabalin have been pretty grim (mostly that I've felt like I'm walking round in a bubble as I'm so detached from everything) so I'm now reducing my dose in an attempt to come off altogether.

I'm struggling with withdrawal though. I've had headaches and things like that, but I've also been getting sime chest pain, and tonight I've got really bad palpitations (you can imagine how great I'm finding that, particularly given my health anxiety). I've had them in the past, but these are strong and aren't going away.

Has anyone else come off this and had similar? I'm only halfway through reducing so this may go on a while. I don't know anyone else who has taken it (or come off it), so if anyone has, I would really appreciate some support.

Sherlockmaystealyourpug Sun 13-Mar-16 18:02:20

It is grim, but I find after day three it gets better flowers

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now